# SDR AWXA95828

- Difficulty date: December 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N916AW
- Make and model: Boeing 757-23A
- Aircraft serial: 24291
- System (JASC): 3350 · Emergency Lighting
- Part: Insert Assy
- Part number: 831143
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ATL/LAS - FLT 0739 - SEAT ROW 34 EMERGENCY FLOOR PROXIMITY LIGHTING INOPERATIVE.  INSTALLED MEL 33-51-01 AND AIRCRAFT ROUTED FOR T/S.  EMERGENCY LIGHT AT 34C INOPERABLE DUE TO BROKEN ARMREST.  INSTALLED ARMREST AND RECONNECTED EMERGENCY LIGHT.  OPS CHECK GOOD.  MEL REMOVED.  (X)
